# SDR TRAX200800546

- Difficulty date: April 16, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- Aircraft time: 24,781 hours, 21,854 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 394
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CABIN FLOOR SEAT TRACK STARTING AT FS 394.00 HAS CORROSION DAMAGE.   REMOVED CORROSION FROM SEAT TRACK. BLENDED OUT OF LIMITS PER 53-21-49.
